RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shur, Mikhail Grigor'evich

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 59

Number of views:
This page:754
Abstract pages:9130
Full texts:3879
References:522

http://www.mathnet.ru/eng/person18289
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201306

Publications in Math-Net.Ru
2016
1. M. G. Shur, “Exponentials and $R$-recurrent random walks on groups”, Teor. Veroyatnost. i Primenen., 61:3 (2016),  580–588  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 61:3 (2017), 505–513  isi  scopus
2013
2. M. G. Shur, “Two theorems on convergence parameter of an irreducible Markov chain”, Teor. Veroyatnost. i Primenen., 58:1 (2013),  200–205  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:1 (2014), 159–164  isi  elib  scopus
2012
3. M. G. Shur, “Uniform integrability for strong ratio limit theorems. III”, Teor. Veroyatnost. i Primenen., 57:4 (2012),  682–700  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:4 (2013), 649–662  isi  elib  scopus
2010
4. M. G. Shur, “Convergence Parameter Associated with a Markov Chain and a Family of Functions”, Mat. Zametki, 87:2 (2010),  294–304  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 271–280  isi  scopus
5. M. G. Shur, “Uniform integrability for strong ratio limit theorems. II”, Teor. Veroyatnost. i Primenen., 55:3 (2010),  446–461  mathnet  mathscinet; Theory Probab. Appl., 55:3 (2011), 473–484  isi  scopus
2008
6. M. G. Shur, “Majorizing Potentials in Strong Ratio Limit Theorems”, Mat. Zametki, 84:1 (2008),  117–126  mathnet  mathscinet; Math. Notes, 84:1 (2008), 116–124  isi  scopus
2005
7. M. G. Shur, “Uniform integrability condition in strong ration limit theorems”, Teor. Veroyatnost. i Primenen., 50:3 (2005),  517–532  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:3 (2006), 436–447  isi
2004
8. M. G. Shur, “On the Lin Condition in Strong Ratio Limit Theorems”, Mat. Zametki, 75:6 (2004),  927–940  mathnet  mathscinet  zmath; Math. Notes, 75:6 (2004), 864–876  isi
2001
9. M. G. Shur, “Quasi-Feller Extensions of Markov Chains and Existence of Dual Chains”, Mat. Zametki, 69:1 (2001),  133–143  mathnet  mathscinet  zmath; Math. Notes, 69:1 (2001), 116–125  isi
2000
10. M. G. Shur, “Ratio limit theorems for self-adjoint operators and symmetric Markov chains”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  268–288  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:2 (2001), 273–288  isi
1996
11. M. G. Shur, “On the theorem on asymptotic equidistribution of the convolution powers of symmetric measures on a unimodular group”, Mat. Zametki, 60:1 (1996),  120–126  mathnet  mathscinet  zmath; Math. Notes, 60:1 (1996), 89–93  isi
1995
12. M. G. Shur, “Asymptotic equidistribution of symmetric random walks on unimodular groups”, Teor. Veroyatnost. i Primenen., 40:2 (1995),  347–360  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:2 (1995), 329–339  isi
1993
13. M. G. Shur, “The Asymptotic Equidistribution of Convolution Powers of Symmetric Probability Measures on Unimodular Groups”, Funktsional. Anal. i Prilozhen., 27:1 (1993),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:1 (1993), 78–79  isi
1991
14. M. G. Shur, “On the compactness of a family of functions that are harmonic for a random walk on a group”, Teor. Veroyatnost. i Primenen., 36:1 (1991),  194–198  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:1 (1991), 193–197  isi
1990
15. M. G. Shur, “Absolutely continuously and singularly generated harmonic functions for random walks on groups”, Teor. Veroyatnost. i Primenen., 35:4 (1990),  787–793  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:4 (1990), 805–810  isi
1989
16. M. G. Shur, “On Limit Theorems for Ratios Which Generated by Random Walks in Homogeneous Spaces. II”, Teor. Veroyatnost. i Primenen., 34:3 (1989),  516–527  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:3 (1989), 464–473  isi
1988
17. M. G. Shur, “On Limit Theorems for Ratios Which Generated by Random Walks in Homogeneous Spaces. I”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  706–719  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 656–667  isi
1985
18. M. G. Šur, “Asymptotic properties of positive operator powers. II”, Teor. Veroyatnost. i Primenen., 30:2 (1985),  241–251  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:1 (1986), 260–271  isi
1984
19. M. G. Šur, “Asymptotic properties of positive operator powers. I”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  692–702  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 719–730  isi
20. M. G. Šur, “The Poisson theorem and the Markov chains”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  123–125  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 124–126  isi
1982
21. M. G. Shur, “Asymptotic behavior of powers of a positive operator”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  91–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 153–155  isi
1981
22. M. G. Šur, “Invariant measures of Markov chains and Fellerian extensions of chains”, Teor. Veroyatnost. i Primenen., 26:3 (1981),  496–509  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:3 (1982), 485–497  isi
1980
23. M. G. Shur, “Analog of the limit theorem for ratios in the case of parts of an increasing chain”, Mat. Zametki, 27:1 (1980),  129–136  mathnet  mathscinet  zmath; Math. Notes, 27:1 (1980), 68–72  isi
24. M. G. Šur, “On the continuity criteria for Markov processes”, Teor. Veroyatnost. i Primenen., 25:1 (1980),  142–149  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:1 (1980), 141–147  isi
1978
25. M. G. Shur, “Ergodicity echo for parts of recurrent processes”, Mat. Zametki, 24:1 (1978),  133–140  mathnet  mathscinet  zmath; Math. Notes, 24:1 (1978), 576–579
1977
26. M. G. Šur, “An ergodic theorem for Markov processes. II”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  712–728  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 692–707
27. M. G. Šur, “On dual Markov processes”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  264–278  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 257–270
1976
28. M. G. Šur, “An ergodic theorem for Markov processes. I”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  410–416  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 400–406
1975
29. M. G. Shur, “Elements of potential theory for non-homogeneous Markov processes”, Teor. Veroyatnost. i Primenen., 20:2 (1975),  267–291  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:2 (1976), 261–284
1974
30. M. G. Shur, “The approximation of additive functionals”, Uspekhi Mat. Nauk, 29:6(180) (1974),  183–184  mathnet  mathscinet  zmath
1973
31. M. G. Šur, “An example of a Martin compactum with a nonnegligible irregular boundary point”, Tr. Mosk. Mat. Obs., 28 (1973),  159–179  mathnet  mathscinet  zmath
32. M. G. Shur, “Functions harmonic for a Markov process”, Mat. Zametki, 13:4 (1973),  587–596  mathnet  mathscinet  zmath; Math. Notes, 13:4 (1973), 355–359
33. M. G. Shur, “Functionals of dual Markov processes”, Uspekhi Mat. Nauk, 28:1(169) (1973),  255–256  mathnet  mathscinet  zmath
1972
34. M. G. Shur, “A Martin compact with a non-negligible irregular boundary point”, Teor. Veroyatnost. i Primenen., 17:2 (1972),  366–370  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:2 (1973), 351–355
1970
35. M. G. Shur, “A property of compactness of families of functions harmonic with respect to a Markov process”, Mat. Zametki, 7:1 (1970),  109–115  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 66–69
36. M. G. Shur, “On regular points of the Martin boundary”, Teor. Veroyatnost. i Primenen., 15:4 (1970),  637–646  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:4 (1970), 619–629
37. M. G. Shur, “Some notes on adjoint Markov processes”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  108–115  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:1 (1970), 109–115
1969
38. M. G. Shur, “The behaviour of co-exceseive functions near the Martin boundary. II”, Teor. Veroyatnost. i Primenen., 14:3 (1969),  445–451  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:3 (1969), 424–431
39. M. G. Shur, “The behaviour of co-excessive functions near the Martin boundary”, Teor. Veroyatnost. i Primenen., 14:2 (1969),  269–283  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:2 (1969), 263–278
1968
40. M. G. Šur, “On the Martin boundary for a class of Markov processes”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  170–175  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:1 (1968), 170–174
1967
41. M. G. Shur, “On infinitesimal operators of Markov processes”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967),  731–762  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:4 (1967), 709–735
42. M. G. Shur, “Ergodic theorems for a class of Markov processes”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  493–505  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:3 (1967), 443–454
1966
43. M. G. Shur, “Markov processes with majorized hitting probabilities”, Teor. Veroyatnost. i Primenen., 11:2 (1966),  260–282  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:2 (1966), 229–248
1965
44. M. G. Shur, “Linear differential equations with randomly perturbed parameters”, Izv. Akad. Nauk SSSR Ser. Mat., 29:4 (1965),  783–806  mathnet  mathscinet  zmath
45. M. G. Shur, “Markov processes with transition probabilities majorized by those of the Wiener process”, Tr. Mosk. Mat. Obs., 13 (1965),  324–346  mathnet  mathscinet  zmath
46. M. G. Šur, “On the maximum of a Gaussian stationary process”, Teor. Veroyatnost. i Primenen., 10:2 (1965),  386–389  mathnet  zmath; Theory Probab. Appl., 10:2 (1965), 354–357
1964
47. M. G. Shur, “Additive functionals of Markov processes and excessive functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964),  123–146  mathnet  mathscinet  zmath
48. M. G. Šur, “On Functions Which are Superharmonic for a Markov Process”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  125–133  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 114–121
1963
49. M. G. Shur, “The Martin boundary for a linear, elliptic, second-order operator”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963),  45–60  mathnet  mathscinet  zmath
50. M. G. Šhur, “On the Law of Large Numbers for Markov Processes”, Teor. Veroyatnost. i Primenen., 8:2 (1963),  224–228  mathnet; Theory Probab. Appl., 8:2 (1963), 208–212
1962
51. M. G. Shur, “A class of Markov processes whose exit probabilities are majorized by the exit probabilities of a Wiener process”, Dokl. Akad. Nauk SSSR, 147:2 (1962),  323–326  mathnet  mathscinet  zmath
52. M. G. Shur, “The Martin boundary for linear, second-order elliptic operators”, Dokl. Akad. Nauk SSSR, 144:2 (1962),  290–292  mathnet  mathscinet  zmath
53. M. G. Shur, “Kurtosis functions and additive functionals of Markov processes”, Dokl. Akad. Nauk SSSR, 143:2 (1962),  293–296  mathnet  mathscinet  zmath
54. M. G. Šur, “Localization of the Concept of an Excessive Function Connected with a Markov Process”, Teor. Veroyatnost. i Primenen., 7:2 (1962),  191–196  mathnet; Theory Probab. Appl., 7:2 (1962), 185–189
1961
55. M. G. Shur, “Continuous additive functionals of Markov processes and excessive functions”, Dokl. Akad. Nauk SSSR, 137:4 (1961),  800–803  mathnet  mathscinet  zmath
56. M. G. Shur, “Замечание к статье “Гармонические и супергармонические функции, связанные с диффузионными процессами” (Сибирский матем. ж., I, № 2 (1960))”, Sibirsk. Mat. Zh., 2:4 (1961),  639–640  mathnet
1960
57. M. G. Shur, “Harmonic and superharmonic functions connected with diffusion processes”, Sibirsk. Mat. Zh., 1:2 (1960),  277–296  mathnet  mathscinet
1959
58. F. I. Karpelevich, V. N. Tutubalin, M. G. Shur, “Limit Theorems for the Compositions of Distributions in the Lobachevsky Plane and Space”, Teor. Veroyatnost. i Primenen., 4:4 (1959),  432–436  mathnet; Theory Probab. Appl., 4:4 (1959), 399–402
1958
59. M. G. Shur, “Ergodic Properties of Invariant Markov Chains on Homogeneous Spaces”, Teor. Veroyatnost. i Primenen., 3:2 (1958),  137–152  mathnet; Theory Probab. Appl., 3:2 (1958), 127–140

2011
60. M. G. Shur, “Errata to the paper in TVP, v. 55, no. 3, p. 446–461”, Teor. Veroyatnost. i Primenen., 56:1 (2011),  205  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 56:1 (2012), 178–179  scopus
2010
61. M. G. Shur, “Letter to the editor”, Mat. Zametki, 87:1 (2010),  156  mathnet  mathscinet  zmath; Math. Notes, 87:1 (2010), 151  isi  scopus
1990
62. M. G. Shur, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 35:3 (1990),  616  mathnet  mathscinet; Theory Probab. Appl., 35:3 (1990), 618  isi
1966
63. M. G. Shur, “Letter to the Editor”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  727–728  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 642–643
1960
64. F. I. Karpelevich, V. N. Tutubalin, M. G. Shur, “Errata to the article in v.IV, № 4, 1959”, Teor. Veroyatnost. i Primenen., 5:3 (1960),  376  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021